# SDR SWAA2024120658117

- Difficulty date: November 9, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N8605E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36891
- Aircraft time: 39,948 hours, 18,873 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Angle
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED TRAILING EDGE ORSS322 AT LT WING 2024-686314<[01] REPLACED SUPPORT ANGLE LOCATED TRAILING EDGE BTW ORSS279 TO ORSS330 AT LT WING IAW. B737-800 SRM 51-10-02-0G-0 ITEM 9 ; SRM 51-40-02-0G-0 AND DWG 115A3700 SHEET: 71 REV: -. MEASURE OF CRACK IS : 1.660 TOOL USED: ELECTRONIC CALIPER P/N:2340A11 S/N:B17120081 DUE DATE: 04-APR-25;[02] REPLACED SUPPORT ANGLE LOCATED TRAILING EDGE BTW ORSS279 TO ORSS330 AT LT WING IAW. B737-800 SRM 51-10-02-0G-0 ITEM 9 ; SRM 51-40-02-0G-0 AND DWG 115A3700 SHEET: 71 REV: -. MEASURE OF CRACK IS : 1.660 TOOL USED: ELECTRONIC CALIPER P/N:2340A11 S/N:B17120081 DUE DATE: 04-APR-25
